Illinois Journal of Mathematics

Every planar map is four colorable. Part II: Reducibility

K. Appel, W. Haken, and J. Koch

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 21, Issue 3 (1977), 491-567.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256049012

Mathematical Reviews number (MathSciNet)
MR0543793

Zentralblatt MATH identifier
0387.05010

Subjects
Primary: 05C15: Coloring of graphs and hypergraphs

Citation

Appel, K.; Haken, W.; Koch, J. Every planar map is four colorable. Part II: Reducibility. Illinois J. Math. 21 (1977), no. 3, 491--567. http://projecteuclid.org/euclid.ijm/1256049012.


Export citation